Dont worry about answering my question. I found out quickly from a pharmacy... Tiorfan is Lomotil... for diarrhea..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After three days I began having diarrhea. I stopped the Aleve because it seemed to be giving me the diarrhea. I was not having trouble with food. Has ...
2 answers • 16 Apr 2011
My husband has had mild tinnitus for years. It has slowly been getting worse recent months. He's been sick now 10 days, food poisoning morphing ...
2 answers • 18 Dec 2012
she was asked if she had food poisoning, no. but she does either have a uti or kidney infection.
1 answer • 10 Jul 2013
... dangerous. how dangerous is it? should I throw up?
1 answer • 22 Dec 2013
... bag and left it in there from 8:30 am to 5:15pm, through three classrooms and outside for about 1 1/4 hours, inside for the rest of the time. I ...
1 answer • 14 Mar 2014